Über das Integrieren eines linearen Systems von Differentialgleichun gen in geschlossener Form
Articles
V. Merkys
V. Kapsukas Vilnius State University
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20216
PDF

How to Cite

Merkys V. (1968) “Über das Integrieren eines linearen Systems von Differentialgleichun gen in geschlossener Form”, Lithuanian Mathematical Journal, 8(2), pp. 289-295. doi: 10.15388/LMJ.1968.20216.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. М. Меркис. Об интегрировании в замкнутой форме некоторых линейных систем дифференциальных уравнений

V. Merkys. Kai kurių tiesinių diferencialinių lygčių sistemų integravimas baigti pavidalu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.